# SDR SWAA2017050213491

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 18,267 hours, 7,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Liight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.      R & R THE BULB IAW AMM.
